# SDR FDEA2020082642001

- Difficulty date: August 24, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 18,039 hours, 10,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Condition: Cracked
- Location: Frame 40
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION, RT CENTER WING JOINT AT FR40 UPPER HOLE FOUND CRACKED SIGNAL.
